EconPapers    
Economics at your fingertips  
 

Two-Dimensional Markov Processes and Their Applications to Memoryless Queues

Moshe Haviv
Additional contact information
Moshe Haviv: The Hebrew University

Chapter Chapter 12 in Queues, 2013, pp 181-216 from Springer

Abstract: Abstract We have already seen Markov processes in which each state is represented by a vector. These Markov processes offer a convenient way to refer to a state (in fact, this was nothing more than giving names to states). Such was the case, for example, when we dealt with open and closed networks of queues, and with multiclass single-server queues. In this respect there is nothing new in this chapter where the states will be represented by two-dimensional vectors; that is, a state will be referred to by the pair of nonnegative integers (i, j). However, in an attempt to generalize some results from one-dimensional birth-and-death precesses, we will impose the following restrictions on the model:

Keywords: Balance Equation; Markov Process; Transition Rate; Arrival Rate; Queue Length (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-1-4614-6765-6_12

Ordering information: This item can be ordered from
http://www.springer.com/9781461467656

DOI: 10.1007/978-1-4614-6765-6_12

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-1-4614-6765-6_12